I am a 29 yr old female and back in Aug. I had an echocardiogram that found my Ejection fraction was 30-35%. This was about 2 weeks after my mom died and since then I have been under even more extreme stress and was wondering over a 6 month period how much of and impact that could have on my heart? also just how bad is 30-35%? I have an mri coming up monday and a stress test next week... I have been having extreme tireness and lightheadedness lately so I have been worried about starting the new medicine because I was told it will only help me with chest pains and a side effect is lightheadedness... I have been out of work and feeling horrible and wonder if this is all something that would qualify me for disability or not? They are still working on trying to find the cause of my problem... at what point would surgery be recommended and medication not be an option?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.